Can I go for nd yag laser for thick facial hairs,while dealing with acne spots, scars and fewer breakout after Accutane?

I've been on acutane 20 mg for 5 weeks, I stopped a month back. I've thick facial hairs on chin but also having fewer breakout there as well. I'm considering nd yag laser. Is it a good idea or not?

Doctor Answers 1

Accutane and Lasers

Lasers can be very effective for reducing hair growth.  It is typically recommended to avoid laser treatments for 6 months to a year after being on Accutane.  It is best to discuss this with your dermatologist.


Scottsdale Plastic Surgeon
5.0 out of 5 stars 16 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.